# SDR CA140918006

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,981 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Part number: AN310A
- Condition: Corroded
- Location: Stab Attach
- Component: Bracket
- Component part number: 2253006201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300HR INSPECTION A SMALL AMOUNT OF RUST COLORED CORROSION WAS NOTED ON THE STABILIZER ATTACHMENT BRACKET ON THE FIN ON THE ACFT, THE BOLTS WERE REMOVED AND CORROSION WAS FOUND TO BE FROM THE SHANK OF THE BOLT. HOLES CLEANED AND NEW BOLTS INSTALLED.
